# SDR SWAA091362

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 76,212 hours, 71,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT DELAMINATED AT O/B END.  REMOVED AND REPLACED SLAT PER MM.
